American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.0X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 82 of 82 found      Go to page: 1 2 3

[61] A. A. Aucoin. Systems of Diophantine equations . Proc. Amer. Math. Soc. 2 (1951) 760-765. MR 0043811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] L. Kuipers. On the representation of integers by sums of polynomials . Proc. Amer. Math. Soc. 2 (1951) 750-752. MR 0043806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Daniel Shanks. A short proof of an identity of Euler . Proc. Amer. Math. Soc. 2 (1951) 747-749. MR 0043808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Ivan Niven. Functions which represent prime numbers . Proc. Amer. Math. Soc. 2 (1951) 753-755. MR 0043804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] V. Ramaswami. Number of integers in an assigned A. P., $\leq x$ and prime to primes greater than $x\sp c$ . Proc. Amer. Math. Soc. 2 (1951) 318-319. MR 0041877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] T. M. Apostol and Herbert S. Zuckerman. On magic squares constructed by the uniform step method . Proc. Amer. Math. Soc. 2 (1951) 557-565. MR 0043813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Harvey Cohn. On finiteness conditions for a convex body . Proc. Amer. Math. Soc. 2 (1951) 544-546. MR 0043139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Harvey Cohn. On the finite determination of critical lattices . Proc. Amer. Math. Soc. 2 (1951) 547-549. MR 0043140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Donald M. Adelman. Note on the arithmetic of bilinear transformations . Proc. Amer. Math. Soc. 1 (1950) 443-448. MR 0036774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Wm. J. LeVeque. Note on a theorem of Koksma . Proc. Amer. Math. Soc. 1 (1950) 380-383. MR 0036791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Harold N. Shapiro. On the number of primes less than or equal $x$ . Proc. Amer. Math. Soc. 1 (1950) 346-348. MR 0036260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Harold N. Shapiro. Some remarks on a theorem of Erd\"os concerning asymptotic density . Proc. Amer. Math. Soc. 1 (1950) 590-592. MR 0038366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Benjamin Lepson. Certain best possible results in the theory of Schnirelmann density . Proc. Amer. Math. Soc. 1 (1950) 592-594. MR 0038367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] O. W. Rechard. The representation of real numbers . Proc. Amer. Math. Soc. 1 (1950) 674-681. MR 0042459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Alfred Rényi. On a theorem of Erd\"os and Tur\'an . Proc. Amer. Math. Soc. 1 (1950) 7-10. MR 0033305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Verne E. Dietrich and Arthur Rosenthal. A remark about our note ``Transcendance of factorial series with periodic coefficients.'' . Proc. Amer. Math. Soc. 1 (1950) 825. MR 0037862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] N. C. Ankeny and S. Chowla. The relation between the class number and the distribution of primes . Proc. Amer. Math. Soc. 1 (1950) 775-776. MR 0038376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] P. T. Bateman and S. Chowla. Averages of character sums . Proc. Amer. Math. Soc. 1 (1950) 781-787. MR 0042445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Nelson A. Brigham. On a certain weighted partition function . Proc. Amer. Math. Soc. 1 (1950) 192-204. MR 0034410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Nelson A. Brigham. A general asymptotic formula for partition functions . Proc. Amer. Math. Soc. 1 (1950) 182-191. MR 0034409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] R. A. Rankin. The difference between consecutive prime numbers. IV . Proc. Amer. Math. Soc. 1 (1950) 143-150. MR 0034800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Joseph Lehner. Proof of Ramanujan's partition congruence for the modulus $11\sp 3$ . Proc. Amer. Math. Soc. 1 (1950) 172-181. MR 0034408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 82 of 82 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia